# SDR MASA2005460

- Difficulty date: June 12, 2005
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N831MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145273
- Aircraft time: 11,488 hours, 10,739 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIR SHUTTLE 2792 FROM MOB TO CLT - ABORTED TAKEOFF DUE TO A CARGO DOOR OPEN INDICATION DURING TAKEOFF ROLL.  MAINTENANCE LUBED AND ADJUSTED SWITCH, OPS CHECKED GOOD.
